Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 18, issue 4
Nonlin. Processes Geophys., 18, 447–454, 2011
https://doi.org/10.5194/npg-18-447-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 18, 447–454, 2011
https://doi.org/10.5194/npg-18-447-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 06 Jul 2011

Research article | 06 Jul 2011

Number-average size model for geological systems and its application in economic geology

Q. F. Wang et al.

Viewed

Total article views: 1,346 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
685 556 105 1,346 92 86
  • HTML: 685
  • PDF: 556
  • XML: 105
  • Total: 1,346
  • BibTeX: 92
  • EndNote: 86
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 11 Jul 2020
Publications Copernicus
Download
Notice on corrigendum

The requested paper has a corresponding corrigendum published. Please read the corrigendum first before downloading the article.

Citation